Boundedness and oscillatoriness of solutions of a nonlinear differential equation of the second order

Štefan Kulcsár; Pavol Šoltés

Archivum Mathematicum (1983)

  • Volume: 019, Issue: 1, page 43-56
  • ISSN: 0044-8753

How to cite

top

Kulcsár, Štefan, and Šoltés, Pavol. "Boundedness and oscillatoriness of solutions of a nonlinear differential equation of the second order." Archivum Mathematicum 019.1 (1983): 43-56. <http://eudml.org/doc/18103>.

@article{Kulcsár1983,
author = {Kulcsár, Štefan, Šoltés, Pavol},
journal = {Archivum Mathematicum},
keywords = {boundedness; nonlinear oscillations},
language = {eng},
number = {1},
pages = {43-56},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Boundedness and oscillatoriness of solutions of a nonlinear differential equation of the second order},
url = {http://eudml.org/doc/18103},
volume = {019},
year = {1983},
}

TY - JOUR
AU - Kulcsár, Štefan
AU - Šoltés, Pavol
TI - Boundedness and oscillatoriness of solutions of a nonlinear differential equation of the second order
JO - Archivum Mathematicum
PY - 1983
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 019
IS - 1
SP - 43
EP - 56
LA - eng
KW - boundedness; nonlinear oscillations
UR - http://eudml.org/doc/18103
ER -

References

top
  1. J. R. Graef P. W. Spikes, Asymptotic behaviour of solutions of a second order nonlinear differential equation, Journal of Differential Equations 17, (1975), 461-476. (1975) Zbl0298.34028MR0361275
  2. I. T. Kiguradze, Zametka ob ograničennosti rešenij differenciaľnych uravnenij, Trudy Tbilisskogo gosudarstvennogo universiteta, t. 110, (1965), 103-107. (1965) MR0208089
  3. P. Šoltés, On certain properties of the solutions of a nonlinear differential equation of the second order, Scripta Fac. Sci. Mat. UJEP Brunensis, Arch. Math. 2, VII, (1971), 47-63. (1971) Zbl0256.34044MR0303012
  4. P. Šoltés, Boundedness and oscillatoriness of solutions of the equation y " + a ( x ) g ( y , y ' ) + b ( x ) f ( y ) h ( y ' ) = 0 , Annales Polonici Mathematici XXVIII, (1973), 291-296. (1973) Zbl0273.34019MR0342770
  5. P. Šoltés, Oscillatoriness of solutions of a nonlinear second order differential equation, Math. Slovaca 26, No. 4, (1976), 337-342. (1976) Zbl0359.34031MR0432978
  6. P. Waltman, Some properties of solutions of u'' + a(t)f(u) = 0, Monatshefte für Mathematik 67, (1963), 50-54. (1963) Zbl0116.29401MR0147700
  7. J. S. Wong, Boundedness theorems for certain general second order nonlinear differential equations, Monatshefte für Mathematik 71, (1967), 80-86. (1967) Zbl0163.10603
  8. J. S. Wong T. A. Burton, Some properties of solutions u ' ' + a ( t ) f ( u ) g ( u ' ) = 0 , Monatshefte für Mathematik 69, (1965), 368-374. (1965) Zbl0142.06402MR0186885

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.